# SDR AALA2009062200008

- Difficulty date: June 22, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- Aircraft time: 54,156 hours, 21,024 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - AIRCRAFT REPORTED GREEN SYSTEM HYDRAULIC LOSS AFTER TAKEOFF.  EMERGENCY DECLARED, RETURNED TO JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GREEN SYSTEM HYDRAULIC RESERVOIR.
